Alert archive / New Mexico / High Wind Watches in 2011
High Wind Watch 11, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Mar 5, 2011, 4:23 AM MST for Eddy County, New Mexico. It took effect at Mar 7, 2011, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 5, 2011, 4:23 AM MST (11:23 UTC)
- In effect from
- Mar 7, 2011, 8:00 AM MST
- Expired
- Mar 6, 2011, 4:00 AM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 11.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4120 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369 WWUS74 KMAF 051123 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 523 AM CST SAT MAR 5 2011 ...STRONG WESTERLY WINDS MAY IMPACT THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY... .NORTHEASTERLY GAP WINDS THROUGH GUADALUPE PASS ARE GRADUALLY DECREASING IN SPEED EARLY THIS MORNING. THIS TREND SHOULD CONTINUE...SO THE HIGH WIND WARNING THAT WAS IN EFFECT WILL BE CANCELLED. THE NEXT UPPER LEVEL STORM SYSTEM IS EXPECTED TO INTENSIFY OVER THE ROCKY MOUNTAINS MONDAY...BEFORE TRANSLATING EASTWARD ACROSS THE CENTRAL PLAINS TUESDAY. STRONG MID LEVEL WINDS ROUNDING THE BASE OF THIS SYSTEM WILL SPREAD ACROSS WEST TEXAS MONDAY AND TUESDAY. THESE STRONGER WINDS WILL LIKELY BE FORCED DOWNWARD THROUGH THE GUADALUPE MOUNTAINS BOTH DAYS...RESULTING IN A PERIOD OF HIGH WINDS MONDAY MORNING THROUGH TUESDAY EVENING. TXZ258-052200- /O.CAN.KMAF.HW.W.0017.000000T0000Z-110305T1400Z/ /O.NEW.KMAF.HW.A.0011.110307T1500Z-110309T0600Z/ GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...GUADALUPE MOUNTAINS NP...PINE SPRINGS 423 AM MST SAT MAR 5 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS OF CULBERSON COUNTY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. THE HIGH WIND WARNING THAT WAS IN EFFECT FOR GUADALUPE PASS EARLIER THIS MORNING HAS BEEN CANCELLED. * TIMING: STRONG WESTERLY WINDS MAY INCREASE ACROSS THE GUADALUPE MOUNTAINS EARLY MONDAY MORNING...AND WILL LIKELY CONTINUE THROUGH TUESDAY EVENING. * WINDS: WESTERLY WINDS OF 40 TO 55 MPH WITH GUSTS NEAR 70 MPH WILL BE LIKELY. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS...SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ NMZ027-052200- /O.NEW.KMAF.HW.A.0011.110307T1500Z-110309T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY- INCLUDING THE CITY OF...QUEEN 423 AM MST SAT MAR 5 2011 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS OF EDDY COUNTY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * TIMING: STRONG WESTERLY WINDS MAY INCREASE ACROSS THE GUADALUPE MOUNTAINS EARLY MONDAY MORNING...AND WILL LIKELY CONTINUE THROUGH TUESDAY EVENING. * WINDS: WESTERLY WINDS OF 40 TO 55 MPH WITH GUSTS NEAR 70 MPH WILL BE LIKELY. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE MOUNTAINS SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
2 follow-up statements
654 WWUS74 KMAF 052002 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 202 PM CST SAT MAR 5 2011 ...STRONG WESTERLY WINDS MAY IMPACT THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY... .THE NEXT UPPER LEVEL STORM SYSTEM IS EXPECTED TO INTENSIFY OVER THE GREAT BASIN MONDAY...BEFORE TRANSLATING EASTWARD ACROSS THE CENTRAL PLAINS TUESDAY. STRONG MID LEVEL WINDS ROUNDING THE BASE OF THIS SYSTEM WILL SPREAD ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO MONDAY AND TUESDAY. THESE STRONGER WINDS WILL LIKELY BE FORCED DOWNWARD THROUGH THE GUADALUPE MOUNTAINS BOTH DAYS...RESULTING IN AN EXTENDED PERIOD OF HIGH WINDS BEGINNING MONDAY MORNING AND POSSIBLY CONTINUING THROUGH TUESDAY EVENING. NMZ027-TXZ258-061130- /O.CON.KMAF.HW.A.0011.110307T1500Z-110309T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 102 PM MST SAT MAR 5 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING. * TIMING: STRONG WESTERLY WINDS MAY INCREASE ACROSS THE GUADALUPE MOUNTAINS EARLY MONDAY MORNING...AND WILL LIKELY CONTINUE THROUGH TUESDAY EVENING. * WINDS: WESTERLY WINDS OF 40 TO 55 MPH WITH GUSTS NEAR 70 MPH WILL BE LIKELY. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS...SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
662 WWUS74 KMAF 061100 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 500 AM CST SUN MAR 6 2011 ...STRONG WESTERLY WINDS MAY IMPACT THE GUADALUPE MOUNTAINS AND ADJACENT PLAINS MONDAY AND TUESDAY... .AN UPPER LEVEL TROUGH WILL DIVE ACROSS THE GREAT BASIN MONDAY... BEFORE SWINGING EAST ACROSS NEW MEXICO AND THE TEXAS PANHANDLE TUESDAY. STRONG MID LEVEL WINDS ROUNDING THE BASE OF THIS SYSTEM WILL SPREAD ACROSS SOUTHEAST NEW MEXICO AND WEST TEXAS MONDAY AND TUESDAY. THESE STRONGER WINDS WILL BE FORCED DOWNWARD THROUGH THE GUADALUPE MOUNTAINS BOTH DAYS... RESULTING IN AN EXTENDED PERIOD OF HIGH WINDS BEGINNING MONDAY MORNING AND CONTINUING THROUGH TUESDAY EVENING. ADJACENT PLAINS AND THE DAVIS MOUNTAINS MAY ALSO EXPERIENCE WINDY CONDITIONS. NMZ027-TXZ258-062200- /O.UPG.KMAF.HW.A.0011.110307T1500Z-110309T0600Z/ /O.NEW.KMAF.HW.W.0018.110307T1500Z-110309T0600Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 400 AM MST SUN MAR 6 2011 ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 11 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 11 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING: EARLY MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: WEST TO SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS UP TO 75 MPH. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS...SHOULD USE CAUTION AND REMAIN ALERT FOR HAZARDOUS DRIVING CONDITIONS. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-TXZ057-074-062200- /O.NEW.KMAF.WI.Y.0005.110307T1500Z-110309T0600Z/ EDDY COUNTY PLAINS-VAN HORN AND HIGHWAY 54 CORRIDOR- DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...VAN HORN...ALPINE...FORT DAVIS 500 AM CST SUN MAR 6 2011 /400 AM MST SUN MAR 6 2011/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ MONDAY TO MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT. * TIMING: EARLY MONDAY MORNING THROUGH TUESDAY EVENING. * WINDS: WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVING MAY BE DIFFICULT ON NORTH/SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Mar 5, 4:08 AM MST, 15 minutes earlier.
Area forecast discussion, Mar 5, 4:08 AM MST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
508 AM CST SAT MAR 5 2011
.DISCUSSION...
WATER VAPOR SATELLITE IMAGERY SHOWS A WELL DEFINED SHORTWAVE TROUGH
MOVING ACROSS THE EASTERN TEXAS PANHANDLE...SOUTH PLAINS...AND
PERMIAN BASIN REGION EARLY THIS MORNING. MOISTURE AND LIFT
ASSOCIATED WITH THIS FEATURE WAS SUFFICIENT TO PRODUCE A BATCH OF
SHOWERS AND EVEN AN ISOLATED THUNDERSTORM ACROSS THE PERMIAN BASIN
DURING THE OVERNIGHT HOURS. LOCAL MESONET/RAWS/ASOS OBSERVATIONS
INDICATE THAT A FEW HUNDREDTHS OF AN INCH OF RAIN WERE RECORDED
ACROSS PORTIONS OF THE PERMIAN BASIN. OFFICIALLY...THE MIDLAND
INTL AIRPORT RECORDED 0.04 INCHES OF RAINFALL SINCE MIDNIGHT...
THE FIRST MEASURABLE PRECIPITATION SINCE FEBRUARY 6. ONLY A TRACE
WAS RECORDED AT ODESSA SCHLEMEYER FIELD. NORTHERLY WINDS MOSTLY
SUSTAINED BETWEEN 20-30 MPH...WITH GUSTS OVER 40 MPH WERE COMMON
FOLLOWING FRONTAL PASSAGE. STRONG NORTHEASTERLY GAP BRIEFLY
IMPACTED GUADALUPE PASS...BUT TRENDS CONTINUE DOWNWARD...SO WE
WILL GO AHEAD AND CANCEL THE HIGH WIND WARNING THERE. AT 430 AM
CST...REGIONAL WSR-88D IMAGERY SHOWS SCATTERED SHOWERS EXTENDING
FROM JUST SOUTH OF SNYDER TO NEAR BIG LAKE...AND MOVING EASTWARD.
THE SHORTWAVE TROUGH WILL QUICKLY MOVE EAST OF THE FORECAST AREA
EARLY THIS MORNING...WITH DRY NORTHWEST FLOW ALOFT SETTING UP IN ITS
WAKE. SURFACE HIGH PRESSURE WILL BUILD ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO TODAY AND TONIGHT...AND MUCH COOLER
TEMPERATURES ARE EXPECTED AREA WIDE. THE SURFACE RIDGE WILL QUICKLY
MOVE TO THE EAST SUNDAY...WHILE SURFACE LEE TROUGHING STRENGTHENS
ACROSS NEW MEXICO AND FAR WEST TEXAS. SHORT RANGE SOLUTIONS ARE IN
AGREEMENT ON SLIGHTLY WARMER TEMPERATURES ALONG THIS FEATURE...AND
WE INCREASED SUNDAY HIGH TEMPERATURES A FEW DEGREES FROM THE
PREVIOUS FORECAST.
MID LEVEL WESTERLY FLOW WILL STRENGTHEN ACROSS WEST TEXAS AND
SOUTHEASTERN NEW MEXICO MONDAY AND TUESDAY...AROUND THE BASE OF A
STRENGTHENING UPPER LEVEL STORM SYSTEM THAT WILL BE LOCATED OVER THE
ROCKY MOUNTAINS. THIS FEATURE IS EXPECTED TO ADVANCE EASTWARD INTO
THE CENTRAL PLAINS BY TUESDAY AFTERNOON. NAM-40 CROSS SECTIONAL DATA
OVER THE GUADALUPE MOUNTAINS INDICATES AN IMPRESSIVE MOUNTAIN WAVE
SIGNATURE DEVELOPING MONDAY MORNING...AND STRENGTHENING MONDAY NIGHT
INTO TUESDAY. MOS GUIDANCE AT KGDP IS ALREADY IN GOOD AGREEMENT ON
HIGH WINDS COMMENCING THERE BY MONDAY MORNING...AND WE ARE FAIRLY
CONFIDENT THIS TREND WILL CONTINUE THROUGH AT LEAST TUESDAY
EVENING...SO WE WILL GO AHEAD AND POST A HIGH WIND WATCH FOR THE
GUADALUPE MOUNTAIN RANGE MONDAY MORNING THROUGH TUESDAY EVENING.
WINDY CONDITIONS MAY SPREAD ACROSS THE ADJACENT PLAINS MONDAY...AND
THEN ACROSS MUCH OF THE REMAINDER OF THE FORECAST AREA TUESDAY.
TEMPERATURES WILL BE ABOVE NORMAL MONDAY AND TUESDAY...MONDAY
CURRENTLY LOOKS TO BE THE WARMEST DAY OF THE FORECAST PERIOD. THE
NEXT COLD FRONT SHOULD ARRIVE TUESDAY EVENING/NIGHT...WITH COOLER
TEMPERATURES ANTICIPATED WEDNESDAY. THE NEXT LEE TROUGH SHOULD
THEN TAKE SHAPE THURSDAY AND FRIDAY...WITH WARMER TEMPERATURES
RETURNING BOTH DAYS. DRY ZONAL FLOW ALOFT SUPPORTS NIL POPS THROUGH
THE EXTENDED FORECAST PERIOD.
&&
.FIRE WEATHER...
CONDITIONS WILL BE IMPROVED TODAY BEHIND THE FRONT AND A LITTLE RAIN
FOR THE PERMIAN BASIN... BUT SHOULD STILL DRY OUT BY AFTERNOON WITH
RH FALLING TO AROUND 15 PERCENT ACROSS MOST OF THE REGION. BY THEN
WIND SPEEDS WILL HAVE DROPPED OFF SIGNIFICANTLY. SUNDAY SHOULD BE A
LITTLE WARMER AND A LITTLE DRIER BUT 20FT WINDS ARE NOT EXPECTED TO
BE THAT STRONG. HOWEVER THE APPROACH OF A STRONG UPPER TROUGH
MONDAY AND A SURFACE LOW OVER THE PANHANDLE WILL RESULT IN CRITICAL
FIRE WX CONDITIONS MONDAY ACROSS THE WEST. MINIMUM RH OF 15 PERCENT
OR LESS IS EXPECTED ACROSS THE REGION MONDAY WITH 20FT WINDS OF 20
MPH OR GREATER AND HIGH FIRE DANGER GENERALLY WEST OF A HOBBS TO
FT DAVIS LINE. HAVE ADDED SOUTHEAST NEW MEXICO PLAINS AND REEVES
COUNTY TO EXISTING FIRE WX WATCH FOR MONDAY. HOWEVER TUESDAY
APPEARS TO BE THE WORSE DAY IN THE COMING WEEK... COULD HAVE SOME
SIMILARITIES TO LAST SUNDAY BUT NOT EXPECTING TO BE AS WINDY. ON
TUESDAY THE UPPER LOW WILL BE SWINGING ACROSS NEW MEXICO WITH THE
SURFACE LOW MOVING ACROSS THE PANHANDLE AND OVER THE RED RIVER.
THIS PATTERN WILL PRODUCE A VERY TIGHT SURFACE PRESSURE GRADIENT AND
WHEN COMBINED WITH STRONG WINDS ALOFT NEAR THE TROUGH WILL RESULT IN
WINDY CONDITIONS AT THE SURFACE. DEBATED ON GOING AHEAD AND PUTTING
OUT A FIRE WX WATCH TUESDAY FOR SOUTHEAST NEW MEXICO AND THE PERMIAN
BASIN BUT DECIDED TO HOLD OFF A LITTLE LONGER AS STILL 4 DAYS
AWAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 61 32 71 45 / 0 0 0 0
CARLSBAD NM 63 31 77 44 / 0 0 0 0
DRYDEN TX 69 37 75 43 / 0 0 0 0
FORT STOCKTON TX 63 38 79 47 / 0 0 0 0
GUADALUPE PASS TX 57 34 71 48 / 0 0 0 0
HOBBS NM 59 30 73 40 / 0 0 0 0
MARFA TX 59 23 72 31 / 0 0 0 0
MIDLAND INTL AIRPORT TX 61 31 72 44 / 0 0 0 0
ODESSA TX 61 32 73 45 / 0 0 0 0
WINK TX 64 30 78 40 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
GUADALUPE MOUNTAINS...REEVES COUNTY AND UPPER TRANS PECOS...
VAN HORN AND HIGHWAY 54 CORRIDOR.
HIGH WIND WATCH FROM MONDAY MORNING THROUGH TUESDAY EVENING FOR
THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
72/21Hazardous weather outlook, Mar 5, 4:09 AM MST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 509 AM CST SAT MAR 5 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-061115- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 509 AM CST SAT MAR 5 2011 /409 AM MST SAT MAR 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DRY AND WINDY CONDITIONS WILL BE POSSIBLE ACROSS SOUTHEAST NEW MEXICO... VAN HORN REGION... PORTIONS OF THE UPPER TRANS PECOS... AND THE DAVIS MOUNTAINS MONDAY... A FIRE WEATHER WATCH IS IN EFFECT. THESE DANGEROUS CONDITIONS MAY BECOME MORE WIDESPREAD ON TUESDAY. HIGH WINDS WILL ALSO BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS MONDAY AND TUESDAY... A HIGH WIND WATCH IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 1:18 PM MST | Fire Weather Watch | MAF | 18 hr | |
| Mar 5, 1:18 PM MST | Fire Weather Watch | MAF | Andrews, Borden, Crane, Dawson, Ector, Gaines and 13 more | 39 hr |
Nearby
High Wind Watches in New Mexico, 2011High Wind Watches in Texas, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.